arrow
Volume 17, Number 2
Previous Issue Next Issue

Ping Luo & Qun Lin

J. Comp. Math., 17 (1999), pp. 113-124.

Preview Full PDF 2014 21846 Abstract

Jian-Guo Huang

J. Comp. Math., 17 (1999), pp. 125-132.

Preview Full PDF 1958 21530 Abstract

Wen-Ping Zeng

J. Comp. Math., 17 (1999), pp. 133-138.

Preview Full PDF 1958 21626 Abstract

Yin-Nian He, Dong-Sheng Li & Kai-Tai Li

J. Comp. Math., 17 (1999), pp. 139-158.

Preview Full PDF 2067 22015 Abstract

Fu-Ming Ma

J. Comp. Math., 17 (1999), pp. 159-170.

Preview Full PDF 2089 21355 Abstract

Ying-Guang Shi

J. Comp. Math., 17 (1999), pp. 171-178.

Preview Full PDF 2017 21986 Abstract

Lian-Sheng Zhang, Feng Gao & Wen-Xing Zhu

J. Comp. Math., 17 (1999), pp. 179-190.

Preview Full PDF 1987 21557 Abstract

Hui Feng & Long-Jun Shen

J. Comp. Math., 17 (1999), pp. 191-198.

Preview Full PDF 1912 21776 Abstract

Nai-Hua Xiu

J. Comp. Math., 17 (1999), pp. 199-208.

Preview Full PDF 1902 21625 Abstract

Yan-Ping Chen

J. Comp. Math., 17 (1999), pp. 209-220.

Preview Full PDF 1835 21604 Abstract

Mircea Puta & Ioan Caşu

J. Comp. Math., 17 (1999), pp. 221-224.

Preview Full PDF 1988 23993 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard